Advanced Search
Article Contents
Article Contents

A note on 'Spin-polarized transport: Existence of weak solutions'

Abstract Related Papers Cited by
  • The authors presented a proof of existence of weak solutions to a model for spin-polarized transport in ferromagnetic multilayers in [1]. The proof of the previous result is valid only in the case when the external current in parallel to the boundary of the domain. We present here an extension of that result, which applies to more general currents.
    Mathematics Subject Classification: Primary: 35R05, 58J35; Secondary: 35Q60.


    \begin{equation} \\ \end{equation}
  • [1]

    C. J. García-Cervera and X. P. Wang, Spin-Polarized transport: Existence of weak solutions, Disc. Cont. Dyn. Sys., Series B, 7 (2007), 87-100.doi: 10.3934/dcdsb.2007.7.87.

  • 加载中

Article Metrics

HTML views() PDF downloads(162) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint